# SDR 20001101SH021

- Difficulty date: November 12, 1999
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N3427
- Make and model: Cvac 34032
- Aircraft serial: 90
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part serial: 1638
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN LEVEL CRUISE FLIGHT VFR PART 91.  CREW NOTICED SMOKE IN CABIN/COCKPIT.  EMERGENCY PROCEDURE INITIATED.  AIRCRAFT LANDED WITHOU INCIDENT.  OVERHAULED INVERTER INSTALLED.  OPERATIONAL CHECK PERFORMED.  AIRCRAFT RETURNED OT SERVICE.  (X)
